# SDR FDEA201610093515

- Difficulty date: October 9, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,924 hours, 16,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: APB7158502
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL FWD BULKHEAD RT EDGE UPPER TEE CHORD FRAME FITTING FOUND CRACKED AT BS 1369, X= -31.5.  FITTING REMOVED IAW SRM 51-31-01-0G. A NEW FITTING WAS FABRICATED IAW DWG ARB7158 REV C AND INSTALLED IAW SRM 51-  31-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
